# SDR UALA2011071703627

- Difficulty date: July 15, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,793 hours, 22,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 4R HANDLE PAN HAS GOUGE.  REMOVED AND REPLACED OUT OF LIMITS HANDLE PAN.
